# SDR FDEA201409192685

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 41,273 hours, 37,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Part time: 41,273 hours, 37,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE & FACES.  COMPLIED WITH EA 6-5710-T0311611 P2 WINGS BASIC WING STRUCTURE LT & RT RIB 5 BORE CORROSION.
